Horseshoe motions and subharmonics of the equation of J-J type with small parameters
- 14 Downloads
In this paper, we have proved the existence of horseshoe motions and subharmonic motions of the equation of a Josephson junction with small parameters by using Melnikov's method.
KeywordsSmall Parameter Josephson Junction Math Application Subharmonic Motion Horseshoe Motion
Unable to display preview. Download preview PDF.
- V. N. Belgkh, N. F. Pedersen and O. H. Soerensen, “Shunted-Josephson-Junction Model”, Phy. Rev., B16: 1 (1977), 4853–4871.Google Scholar
- I. Goldrish, Y. Imry and G. Wassenman, E. Ben-Jacob, “Studies of the Intermittent-Type Chaos in Ac- and Dc-Driven Josephson Junctions”, Phy. Rev., B29: 3 (1984), 1218–1231.Google Scholar
- D. R. He, W. J. Yeh and Y. H. Kao, “Transition from Qusiperiodicity to Chaos in a Josephson-Junction Analog”, Phy. Rev., B30 (1984), 197.Google Scholar
- Liu Zhangju and Hsu Lian Chau, “Periodic Pertubations of Phase-Locking Loops”, Ann. Math. Sinica,7(A): 6 (1986), 699–704.Google Scholar
- J. Guckenheimer and P. Holmes, “Nonlinear Oscillation, Dynamical Systems and Bifurcations of Vector Fields”, Springer-Verlag, New York Berlin Heideberg Tokyo, 42 (1984), 184–212.Google Scholar
© Science Press, Beijing, China and Allerton Press, Inc., New York, U.S.A. 1988